Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: upped my dose...scared!!!

  1. #1
    Join Date
    Jan 2009
    Posts
    191

    upped my dose...scared!!!

    i have upped my dose this morning to 40 as i was still feeling anxious all day on 30 up until the afternoons then things were a little better. feeling very scared of side effects starting over again does anyone know how long these will last as i already have C/p in my system really hope this works for me. Does anyone know why the evenings seem to be better then its back to square one the next morning. Any help please...!!!

  2. #2
    Join Date
    Nov 2008
    Posts
    110

    Re: upped my dose...scared!!!

    Im always scared of upping the dose, so your not alone there.
    also when do you take it??
    i take it in the morning and by afternoon i feel a little better, mornings seem to be the worst for me too, it could be the time we take it i dunno

    and to deal with the side affects i just up it really slowly in small doses, going up 10mg would be tooooo much for me lol

    let us know how you get on
    __________________
    ~Angie~

  3. #3

    Re: upped my dose...scared!!!

    I went from 20 to 40 about ten days ago. To be honest, I did get some side effects for about five days or so but they weren't nearly as bad as when Istarted on Citalopram. It's still to early to tell if the upped dosage actually worked but the side effects are gone.
    I say just go for it, you may get side effects but they won't be that bad or last that long so ride it out.

  4. #4
    Join Date
    Jan 2009
    Posts
    191

    Re: upped my dose...scared!!!

    i take mine in a morning really hoping going up 10mg in dose will help as i still feel spaced out, and anxious with the 30mg dose ( a bit like the side effects feeling) cant really tell the difference except for not feeling sickly

  5. #5

    Re: upped my dose...scared!!!

    Thing is, you never know really how much of the side effects are actually from the drug and how much are psychological in basis. Like a reverse placebo effect. You've just got to give your brain and body time to get used to having more Citalopram in your system and the only way to do that is to ride it out for a week or so.
    Take some time off work (if you feel you need to), buy a big bar of chocolate and distract yourself with some TV and you'll be over it before you know it!

  6. #6
    Join Date
    Jan 2009
    Posts
    191

    Re: upped my dose...scared!!!

    I will just have too ride the storm and hopefully they will work, first day not been too bad just waiting for side effects too kick in...

  7. #7
    Join Date
    Dec 2008
    Posts
    149

    Re: upped my dose...scared!!!

    I agree with Deejay, sometimes just worrying about it can bring on symptoms that you may not of had if you just 'went with the flow'.. but if you do feel a little blurgh.. know that it wont last too long and it should balance out pretty quick..

    I take my Cit at night as sometimes it can make me feel a little 'off' about half hour after I've taken it, I find this way ( especially if I have missed a dose ) my body gets topped up while I'm asleep and by the time I wake up it has evened out.. if you know what I mean lol..
    __________________
    Living with an anxiety disorder and the affects it has on us and the people around us seems to be an ongoing battle to be fought. But we do win these battles and one day we will win the war...

  8. #8
    Join Date
    May 2008
    Posts
    266

    Re: upped my dose...scared!!!

    Hey lucy just to say I got no side effects when I upped my dose from 20mg to 30mg, not 1! Try to just ride it out and try be positive x

  9. #9
    Join Date
    Jan 2009
    Posts
    191

    Re: upped my dose...scared!!!

    hey asha1979 think the side effects are starting today 3rd day on 40mg slight headache an feel spacey how long till i know if this dose is gunna work keep thinking what if i have to keep going up and up in dose , will the stupid thoughts go away once i feel better

  10. #10
    Join Date
    Nov 2008
    Posts
    386

    Re: upped my dose...scared!!!

    I had 40mg last night and a diazepam. Just had a few weird dreams but that was all.

Page 1 of 2 12 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Increased dose
    By HeatherMc in forum Citalopram / Celexa
    Replies: 8
    Last Post: 17-12-08, 17:35
  2. upping my dose ??
    By lifeissweet in forum Citalopram / Celexa
    Replies: 4
    Last Post: 20-11-08, 13:14
  3. i ve increased the dose
    By becs in forum Citalopram / Celexa
    Replies: 1
    Last Post: 28-09-08, 19:50
  4. upped dosage and side effects again!
    By Wilburis in forum Medication
    Replies: 2
    Last Post: 22-06-07, 12:12
  5. what dose is any one on
    By mili in forum Medication
    Replies: 5
    Last Post: 07-09-06, 22:17

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •